MathSciNet Relay Station
MathSciNet bibliographic data
MR427295 (55 #329) 13A99 (14A05)
Wadsworth, Adrian R. Hilbert subalgebras of finitely generated algebras. J. Algebra 43 (1976), no. 1, 298–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement